MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2110
Medical Device Problem Codes No Pacing (3268); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an auditory alert demonstrated and presented to the clinic.Upon review the pacemaker, it was no alert presented.No intervention was performed.The patient was stable and would be further monitored.
 
Event or Problem Description
Additional information received notes that the pacemaker was explanted and replaced on (b)(6) 2024.
 
Event or Problem Description
Additional information received notes that the pacemaker was explanted due to non-responsiveness.The patient remained in stable condition.
 
Additional Manufacturer Narrative
The reported events of no pacing and noise audible could not be confirmed.The pacer was received in normal working conditions with battery voltage at elective replacement indicator (eri).Cautery marks were noted on pacer consistent with inhibited pacing during explant.Electrical and mechanical analysis performed, including output verification, indicated normal device functionality.When automatic settings are programed, the device output would adjust itself to accommodate the patient¿s needs for pacing and thus affect the estimated longevity of the device.The implant duration exceeds the projected longevity based on average monthly current indicating normal battery depletion.

Brand Name
ACCENT DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18451872
Report Number2017865-2024-00477
Device Sequence Number7633056
Product Code NVZ
UDI-Device Identifier05414734503600
UDI-Public05414734503600
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberPM2110
Device Lot Number4275439
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer01/07/2025
01/23/2025
03/31/2025
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/22/2025
02/09/2025
04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT ATRIAL LEAD; TENDRIL LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale